# SDR AALA970868

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON FORWARD UNDERNEATH SIDE OF RIGHT SLIDING GALLELY DOOR FRAME TRACK STA 879 ABOVE LONGERON 43R.  INSTALLED NEW FLOOR TRACK AND SUPPORTS.  REF:  DC-10 AARD 51-01-00-05.  59,206.14  HOURS.  CYCLES, 20,343.  (X)
